# SDR R61A201703310304

- Difficulty date: March 31, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 34,614 hours, 21,364 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: 14G0275201
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 34,614 hours, 21,364 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACK ON THE NR 1 ENGINE THRUST REVERSER LATCH ACCESS PANEL HINGE. MAINTENANCE REMOVED AND REPLACED LATCH ACCESS PANEL HINGE IAW  SRM 51-42-02, & 51-41-02.
